MathSciNet Relay Station
MathSciNet bibliographic data
MR245085 60.60
Bony, Jean-Michel; Courrège, Philippe; Priouret, Pierre Semi-groupes de Feller sur une variété à bord compacte et problèmes aux limites intégro-différentiels du second ordre donnant lieu au principe du maximum. (French) Ann. Inst. Fourier (Grenoble) 18 1968 fasc. 2, 369–521 (1969).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement